# SDR HALA9710

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47763
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 112 - ON COCKPIT PREFLIGHT, EMERGENCY LIGHTS WOULD NOT ILLUMINATE PAST EXIT ROWS.  RECONNECTED LOOSE CONNECTOR.  OPS CHECK GOOD.  (M)
